# SDR TRAX200701710

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 15,196 hours, 12,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT 1ST EMERGENCY LIGHT ON FUSELAGE INOP.
